# SDR SWAA2018042621428

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 44,424 hours, 21,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ASPIRATOR OUT OF POSITION.  R & R THE SLIDE ASSY IAW MM.
